Optimality of experimental designs

Ryuei Nishii

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)

Abstract

In this paper, we give a survey of optimality of experimental designs. The equivalence theory between optimalities is discussed using the directional derivative of the criterion function. Optimality based on the mean squared error is also treated and, in particular, is applied to polynomial regression.

Original languageEnglish
Pages (from-to)209-225
Number of pages17
JournalDiscrete Mathematics
Volume116
Issue number1-3
DOIs
Publication statusPublished - Jun 1 1993

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Optimality of experimental designs'. Together they form a unique fingerprint.

Cite this